| Model Number |
LNQ11 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Over-Sensing (1438); Under-Sensing (1661); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was noted in the recent implantable cardiac monitor (icm) transmission that the icm had experienced oversensing on a tachycardia episode.It was further noted that the icm experienced undersensing on a pause episode.It was also reported that difficulties were encountered when interrogating the icm, the incorrect application may have been used.The icm had reached end of service (eos).The icm remains in the patient.No patient complications have been reported as a result of this event.